MathSciNet Relay Station
MathSciNet bibliographic data
MR2194247 03E45 (03E55)
Steel, John R. PFA implies ${\rm AD}^{L(\Bbb R)}$. J. Symbolic Logic 70 (2005), no. 4, 1255–1296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement